# SDR AALA20101029AFW03

- Difficulty date: October 22, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 95,150 hours, 15,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIGHT BULGE TO EXTERIOR FUSELAGE SKIN JUST AFT OF STATION 654 AND CENTERED AT STRINGER 34 LEFT.  AFTER INTERNAL ACCESS WAS GAINED THE SKIN INNER SURFACE WAS FOUND CORRODED UNDERNEATH 3 INCHES OF STRINGER 34 LEFT AFT OF STATION 654.  TRIMMED NO MORE THAN 3 INCHES OF THE STRINGER 34 LEFT AFT OF STATION 654 TO FACILITATE SKIN REPAIR WITHIN THIS AREA.  FABRICATED AND INSTALLED STRINGER SLICES, TREATED ALL PARTS AS REQUIRED.  REFERENCE EA B767-53-013548.
